Log in
Endometriosis UK
41,274 members35,245 posts

Prostap and joint pain

Just wondering if anyone else has suffered with joint pain while on the prostap injections. I've just started hrt as well so hoping this will help. My knees and hips are getting more painful and achy everyday. I'm getting really fed up. Will hrt help or not . What else can I do to ease the aches and pains. Thanks in advance for any tips!

18 Replies
oldestnewest

Hiya Becky, 

I've had three Prostap injections so far and due to have my fourth on Tuesday 26th April.....maximum is six in total. I have recently started to feel pain and discomfort in my hips and knees particularly the right one. Also in my lower back. I'm also taking Tibolone daily to stop the effects of the menopause. My gyne consultant has requested for me to have an urgent hysterectomy as I have been suffering with Endometriosis for 22 yrs. 

I did contact his secretary last week for an update on a confirmed date, however she has not come back to me so I will chase it up this morning. 

Suffering with Endometriosis is no joke and I hope they manage to sort things out for you soon.

Take car,  good luck and all the best.

Regards 

Maz

Reply

Sorry to butt in but just read this and my timings with Prostap are very similar to yours. I've had 3  of the monthly injections and due my next one on Friday 29th April but changing to the injection that lasts for 3 months.

Are you having your hysterectomy via laparoscopy or laparotomy? Hope you find out soon when it will be.

1 like
Reply

I'm not sure which way but hoping it's done keyhole. All depends how much endometriosis they find at the time.... It could possibly be cut below the bikini if they find much more than in December 2015 

1 like
Reply

All the very best X

Reply

Do not have the 3 in 2 prostrap jab, I have had major side effects from this crap, that I wouldn't wish on my worst enermy, dizzyness , dble vision, sickness, moodswings , anxiety  feelin low & papatations , Iv had the single dozes over the yrs & is my first & last 3 in 1 doze I have been ill with it since the 14 th March wen I had it ! So take my advice love stay well clear xxx

Reply

O dear sorry to hear that. Hope they subside for you soon xx

Did u have any side affects from the monthly injection or only from the 3monthly injection?  Xx

Reply

Changong it to every three week hun.... what is this called I am going for my third one tomorrow and hate needles with a passion 

Reply

I'm suffering from bad hip and knee pain and also my lower back. I tried hrt the first month but it didn't agree with me at all and just added to my symptoms. I'm now half way through my third month and just biding time until the treatment is over. It hasn't helped my pain at all and the side effects of the injections are awful. I've been taking calcium tablets and wearing compression socks because I'm a runner. I hope you find something that helps. Endometriosis is awful and I don't think people realise just how much we suffer :-/ 

Reply

Oh god this soumds like me having my third injection tomorow and I can honestly say I feel lile a old woman. 

Reply

oh me too, kneeling down is the worst, my knees are killing me and I have to get up gradually. How many months are you into it? I'm going for fourth injection tomorrow. I'm on no hrt at all, fed up and feel 70 rather Tha 29

Reply

I wouldn't wish endometriosis on my worst enemy. It takes over your life and causes problems with relationships and work. I hate it so much GRRRRRR!!!!!! 

2 likes
Reply

Hey. I've been on prostap for 7 months taking the monthly injection. Started hrt after 6 months to help with hot flushes and to help prevent a decrease in bone density. It's just in he past month the joint pain has really increased. I'm going to contact my consultant at the specialist endo centre and see what she suggests. Maybe talk to whoever you see about hrt. If you have any questions just ask! X

Reply

Me too.... ive had to come off hrt the hot flushes are twice as worse but the aches are so painful

Reply

I have been on prostap for over a year and at present suffering with sciatica, leg spasms hot flushes and severe  pain. Waiting for chemist to deliver HRT which I will start this month. OMG I I hate the pain but have to say since being on prostap my endometriosis has reduced considerably so it's hard to decide which way to go. Hope you all get less pain soon x

1 like
Reply

So a quick update. Ive just had my 8/9th prostap monthly injection! Lost count have had so many!!! I'm now 2 and a half weeks into the hrt tablets I don't hink they are working for me. I have started my period again and the endo pain has returned along with joint pain hats getting worse Ahhhhhh.  Hoping to have a phone call with my consultant this week to hopefully sort the hrt out! Hope you are all well x

Reply

Becky I am on a six month injection programe with prostap injections they put me on tibolone (hrt) but my weight pilled high so not long come off them. Has your specialist not suggested hysterectomy.  X 

Reply

I'm only 24 and want to have kids in a few years. My endo isn't that bad inside it just hurts. I don't want a hiserectomy and my consultant really doesn't think it's necessary. The prostap has worked wonders for me just hot flushes. It's the hrt that's caused me problems. Hoping the consultant will just pit me on a different hrt! 

Reply

I am unsure where to go next with it all after my third Injection is over with. I'd like to see a nutritionist and get more serious with my diet as I do think that this helps reduce my pain. 

Reply

You may also like...